Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 7, NWS Little Rock, AR

April 14, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 14, 2011, 10:40 PM CDT for 4 counties in Arkansas. It was in force for 50 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 10:40 PM CDT (03:40 UTC)
Expired
Apr 14, 2011, 11:30 PM CDT
In force
50 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Logan County, AR, Montgomery County, AR, Perry County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 96 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:45 PM CDTFUNNEL CLOUD3 Nw Aly, ARA FUNNEL CLOUD WAS SIGHTED BY LAW ENFORCEMENT 3 MILES NORTHWEST OF ALY.
Apr 14, 10:54 PM CDTTSTM WND DMGBelleville, ARMULTIPLES TREES AND POWERLINES ARE DOWN.
Apr 14, 11:12 PM CDTTORNADO 13 Sse Danville, ARAN EF1 TORNADO TOUCHED DOWN 3.7 MILES SE OF DANVILLE AND TRAVELLED EIGHT TENTHS OF A MILE BEFORE LIFTING 3.6 MILES SE OF DANVILLE. A BARN WAS DESTROYED AND TWO PIECES OF FARMING EQUIPMENT WERE DAMAGED. SEVERAL TREES WERE BLOWN DOWN. THE DAMAGE PATH WAS LOCATED
Apr 14, 11:16 PM CDTTSTM WND DMGDanville, ARSEVERAL TREES WERE BLOWN OVER.
Apr 14, 11:16 PM CDTHAIL 1Danville, AR
Apr 14, 11:17 PM CDTHAIL 0.75Danville, AR
Apr 14, 11:30 PM CDTFUNNEL CLOUD8 Nw Ola, AR
Apr 14, 11:35 PM CDTTORNADO 11 Wnw Chickalah, ARAN EF1 TORNADO TRACKED FROM 1 WNW OF CHICKALAH TO 1 ENE SULPHUR SPRINGS...WITH A PATH LENGTH OF 1.8 MILES. A MOBILE HOME WAS DESTROYED...AND NUMEROUS TREES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2194 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WFUS54 KLZK 150340
TORLZK
ARC083-097-105-149-150430-
/O.NEW.KLZK.TO.W.0007.110415T0340Z-110415T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL LOGAN COUNTY IN WESTERN ARKANSAS...
  YELL COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...

* UNTIL 1130 PM CDT

* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 8 MILES SOUTHEAST OF MUDDY CREEK WMA...OR 13
  MILES NORTHEAST OF MT IDA. DOPPLER RADAR SHOWED THIS SEVERE STORM
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  DANVILLE...           PLAINVIEW...         
  PETIT JEAN RIVER WMA...                     OLA...
  NIMROD LAKE...        MUDDY CREEK WMA...    FOURCHE VALLEY...
  WING...               STORY...              ROVER...
  RANGER...             ONYX...               HAVANA...
  FANNIE...             CORINTH...            CHULA...
  CHICKALAH...          CENTERVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3525 9348 3510 9307 3478 9334 3478 9339
      3473 9339 3464 9346 3473 9368
TIME...MOT...LOC 0340Z 210DEG 36KT 3477 9350

$$

64
2 follow-up statements
504 
WWUS54 KLZK 150355
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1055 PM CDT THU APR 14 2011

ARC083-097-150405-
/O.CAN.KLZK.TO.W.0007.000000T0000Z-110415T0430Z/
MONTGOMERY AR-LOGAN AR-
1055 PM CDT THU APR 14 2011

...THE TORNADO WARNING FOR EAST CENTRAL LOGAN AND NORTHEASTERN
MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3490 9361 3492 9361 3496 9359 3498 9359
      3521 9346 3521 9338 3514 9319 3478 9341
      3487 9363
TIME...MOT...LOC 0355Z 208DEG 28KT 3492 9349

$$

ARC149-150430-
/O.CON.KLZK.TO.W.0007.000000T0000Z-110415T0430Z/
YELL AR-
1055 PM CDT THU APR 14 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YELL COUNTY UNTIL
1130 PM CDT...

AT 1053 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.. 
THIS DEVELOPING TORNADO WAS LOCATED 2 MILES EAST OF FOURCHE VALLEY...
OR 12 MILES SOUTHWEST OF DANVILLE...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE...
  DANVILLE...           PLAINVIEW...         
  PETIT JEAN RIVER WMA...                     FOURCHE VALLEY...
  WING...               ROVER...              RANGER...
  ONYX...               CORINTH...            CHICKALAH...
  BRIGGSVILLE...        BLUFFTON...           BELLEVILLE...
  WARDS CROSSING...     SURROUNDED RIDGES LAKE...
  SUNLIGHT BAY PARK...  SPRING LAKE...        PLEASANT HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3490 9361 3492 9361 3496 9359 3498 9359
      3521 9346 3521 9338 3514 9319 3478 9341
      3487 9363
TIME...MOT...LOC 0355Z 208DEG 28KT 3492 9349

$$

58
367 
WWUS54 KLZK 150415
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1115 PM CDT THU APR 14 2011

ARC149-150430-
/O.CON.KLZK.TO.W.0007.000000T0000Z-110415T0430Z/
YELL AR-
1115 PM CDT THU APR 14 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YELL COUNTY UNTIL
1130 PM CDT...

AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES SOUTH OF DANVILLE...MOVING
NORTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  DANVILLE...           PLAINVIEW...         
  PETIT JEAN RIVER WMA...                     WING...
  ROVER...              RANGER...             CORINTH...
  CHICKALAH...          BELLEVILLE...         WARDS CROSSING...
  SURROUNDED RIDGES LAKE...                   SUNLIGHT BAY PARK...
  PETER GEORGE LAKE...  PEELER LAKE...        NIMROD WMA...
  MT GEORGE...          MOCKINGBIRD HILL LAKE...
  MICKLES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3489 9335 3498 9354 3521 9339 3521 9338
      3514 9319 3492 9333
TIME...MOT...LOC 0415Z 210DEG 29KT 3501 9339

$$

58

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 14, 6:51 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Apr 14, 6:51 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT THU APR 14 2011

.AVIATION...
TSTMS FROM OK WILL ENTER WRN AR LATER THIS EVE AND SHOULD SHIFT E
OF ALL TAF SITES BY MID MORNING FRI. TIMING OF STORMS WAS PRETTY
MUCH IN LINE WITH NAM AND GFS. HOWEVER...SOME OF THE MODELS HAVE
BEEN INDICATING SCT TS DEVELOPMENT OUT AHEAD OF OK STORMS THIS
EVENING /AND ISOLATED STORM HAS POPPED UP IN SERN OK/...SO ALLOWED
FOR A LONGER AMOUNT OF TIME FOR TS AT THE TAF SITES. UNTIL TSTMS
ARRIVE...CONDITONS SHOULD BE VFR WITH GUSTY S-SW SURFACE WIND.
CEILING LOWERING TO MVFR/OCNL IFR DUE TO CEILINGS AND VISIBILITIES
AS TSTMS MOVE THROUGH. ALSO...VERY GUSTY WINDS SHOULD ACCOMPANY
THE STORMS. CONTINUED MVFR FOR AWHILE FRI MORNING...THEN BECOMING
VFR. GUSTY WSW-W WINDS THROUGHOUT THE DAY FRI.
&&

.PREV DISCUSSION... /ISSUED 320 PM CDT THU APR 14 2011/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

DEEPENING LOW PRES SYS WAS CENTERED ACRS CNTRL KS AT MID AFTN. LOW
LVL MOISTURE CONTD TO ADVECT NWD INTO ERN OK AND SWRN AR.
CDFNT/DRYLINE WAS ALIGNED SWD FM THE LOW ACRS CNTRL OK. TEMPS HAVE
WARMED INTO THE 70S AND LOWERS 80S ACRS THE FA.

CURRENT FCST THINKING RMNS UNCHANGED AS STRONG/SVR STORMS EXPECTED
TO AFFECT THE AREA TNGT INTO FRI. SCTD TO NUMEROUS SHRA/TSRA WL DVLP
BY LATE THIS AFTN/EVENING ACRS ERN OK AND EVENTUALLY AFFECT PARTS OF
WRN AR...WHERE DISCRETE STORMS COULD PRODUCE ISOLD TORNADOES THRU
THE EVENING HRS. ACTIVITY EXPECTED TO EVENTUALLY ORGANIZED INTO A
BROKEN LINE OF STORMS AS THE NIGHT PROGRESSES...WITH THE FOCUS FOR
WIND DAMAGE AND LARGE HAIL CONTG INTO FRI.

PRECIP WL TAPER OFF FM THE W LATE TNGT AND FRI AS THE FNT SHIFTS E
OF AR. WITH SFC LOW EXPECTED TO BE CENTERED OVR MO ON FRI...GUSTY
W/SWLY WINDS WL BE COMMON. WENT AHEAD AND POSTED A LAKE WIND ADVY
ACRS THE FA FOR FRI. LATER SHIFTS CAN MONITOR TRENDS FOR A POSSIBLE
UPGRADE TO A WIND ADVY OVR PARTS OF THE AREA.

CYCLONIC FLOW WL RESULT IN PLENTY OF WRAPAROUND MOISTURE WL KEEP
CLOUDS ACRS MUCH OF THE STATE FRI NGT AND SAT. CANNOT RULE OUT SOME
LEFTOVER SHOWERS FRI NGT OVR NRN AR. WINDS WL SUBSIDE HEADING INTO
SAT WITH COOLER AND DRIER AIRMASS. HIGH PRES WL SETTLE OVR THE SAT
NGT BEFORE SHIFTING EWD BY SUN. SLY FLOW WL RETURN SUN AFTN WL SOME
INCRS IN MOISTURE COMMENCING BY SUN NGT.

LONG TERM...MONDAY THROUGH THURSDAY

IT APPEARS A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST
UNITED STATES THROUGH THE FIRST PART OF THE EXTENDED PERIOD. A COLD
FRONT WILL APPROACH FROM THE NORTHWEST...AND WILL LIKELY STALL ON
TUESDAY AS IT ENCOUNTERS THE RIDGE. A COUPLE OF WAVES OF LOW
PRESSURE WILL FORM ALONG THE FRONT THROUGH THURSDAY...WITH THE FRONT
WAVERING ACROSS THE STATE. THE FRONT WILL BRING UNSETTLED
CONDITIONS...WITH CLOUDS/SCATTERED THUNDERSTORMS EXPECTED.

THE FRONT WILL BE A FOCUS FOR LOCALLY HEAVY RAIN...AND WILL HAVE TO
MONITOR THE SITUATION FOR EXCESSIVE PRECIPITATION AMOUNTS. THIS WILL
BE MOST FAVORED OVER NORTHERN/CENTRAL SECTIONS OF ARKANSAS.

AT OR ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST. HOWEVER...THIS
WILL BE HIGHLY DEPENDENT ON THE PLACEMENT OF THE FRONT AND
CLOUDS/PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     60  72  43  63 / 100  60  20  10
CAMDEN AR         63  73  46  69 /  80  60  10   0
HARRISON AR       50  61  42  61 /  90  50  20  10
HOT SPRINGS AR    60  69  45  68 /  90  40  10   0
LITTLE ROCK   AR  61  72  46  67 / 100  60  10  10
MONTICELLO AR     65  75  48  69 /  70  70  10   0
MOUNT IDA AR      58  67  41  67 /  90  20  10   0
MOUNTAIN HOME AR  58  67  40  60 / 100  50  20  10
NEWPORT AR        60  74  43  64 /  90  70  20  10
PINE BLUFF AR     62  74  46  68 /  80  70  10   0
RUSSELLVILLE AR   58  67  41  65 / 100  30  20  10
SEARCY AR         62  73  45  65 / 100  70  20  10
STUTTGART AR      63  74  48  67 /  90  70  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 7 AM TO 7 PM CDT FRIDAY FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

AVIATION...28
Hazardous weather outlook, Apr 14, 4:51 AM CDT, 17 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
451 AM CDT THU APR 14 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
451 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN
OKLAHOMA HAS PLACED WESTERN ARKANSAS UNDER A MODERATE RISK OF
SEVERE THUNDERSTORMS TONIGHT...WITH A SLIGHT RISK OVER THE
REMAINDER OF THE STATE.

A POTENT STORM SYSTEM DEVELOPING OUT IN THE PLAINS WILL APPROACH
ARKANSAS LATER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP IN EASTERN OKLAHOMA LATE THIS AFTERNOON. THESE STORMS WILL
MOVE INTO WESTERN ARKANSAS DURING THE EVENING HOURS. ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF THESE STORMS ACROSS
THE CENTRAL THIRD OF ARKANSAS BY MID TO LATE EVENING.

SOME OF THE STORMS THAT DEVELOP TONIGHT WILL BECOME SEVERE. THESE
SEVERE STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL ONE INCH IN
DIAMETER OR GREATER...DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...AND EVEN TORNADOES.

REGARDING TORNADOES...AT THIS TIME IT APPEARS THAT THE GREATEST
RISK FOR TORNADOES WILL PRIMARILY BE IN AREAS WEST OF A LINE FROM
CLARKSVILLE...TO HOT SPRINGS...TO GURDON...AND BETWEEN 7 PM AND
MIDNIGHT.

AFTER MIDNIGHT...THE STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL
LINE AND MOVE ACROSS THE REMAINDER OF CENTRAL ARKANSAS AND INTO
EASTERN ARKANSAS. THE STORMS WILL EXIT THE STATE DURING THE
MORNING HOURS.

IT IS IMPORTANT TO REMEMBER THAT...WHILE THE RISK OF SEVERE
THUNDERSTORMS MAY BE HIGHEST IN THE WEST...THERE WILL BE A SEVERE
WEATHER THREAT IN ALL PARTS OF THE STATE TONIGHT.

PEOPLE SHOULD MONITOR THE LATEST STATEMENTS FROM THE NATIONAL
WEATHER SERVICE...AND BE PREPARED TO TAKE ACTION IF A WATCH OR
WARNING IS ISSUED FOR THEIR AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:17 PM CDTSevere Thunderstorm WarningLZKLogan, Polk, Scott58 min
Apr 14, 10:26 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Apr 14, 10:35 PM CDTTornado WarningLZKLogan, Scott25 min
Apr 14, 10:39 PM CDTTornado WarningLZKPolk, Scott51 min
Apr 14, 10:58 PM CDTTornado WarningLZKPolk32 min
Apr 14, 11:00 PM CDTTornado WarningLZKLogan, Scott30 min
Apr 14, 11:06 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pike, Polk, Scott and 1 more39 min
Apr 14, 11:10 PM CDTTornado WarningLZKLogan35 min
Apr 14, 11:23 PM CDTTornado WarningLZKLogan, Pope, Yell37 min
Apr 14, 11:28 PM CDTTornado WarningLZKMontgomery, Polk47 min
Apr 14, 11:37 PM CDTTornado WarningLZKJohnson, Logan, Pope19 min
Apr 14, 11:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pike, Polk, Pope and 2 more46 min
Apr 15, 12:04 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Pope, Saline and 1 more41 min
Apr 15, 12:07 AM CDTTornado WarningLZKGarland, Montgomery, Yell53 min
Apr 15, 12:12 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp35 min
Apr 15, 12:22 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike42 min
Apr 15, 12:45 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more45 min
Apr 15, 12:51 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Perry, Pike and 3 more39 min
Apr 15, 1:11 AM CDTSpecial Weather StatementLZKJackson29 min
Apr 15, 1:23 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Prairie and 3 more52 min
Apr 15, 1:24 AM CDTTornado WarningLZKFaulkner, Perry, Pulaski, Saline36 min
Apr 15, 1:25 AM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Grant, Hot Spring, Perry, Pulaski and 1 more50 min
Apr 15, 1:47 AM CDTTornado WarningLZKCleburne, Independence, Stone, White28 min
Apr 15, 1:56 AM CDTTornado WarningLZKGrant, Lonoke, Prairie, Pulaski, Saline34 min
Apr 15, 1:58 AM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White21 min
Apr 15, 1:59 AM CDTTornado WarningLZKLonoke, Pulaski, White46 min
Apr 15, 2:02 AM CDTTornado WarningLZKLonoke, Pulaski43 min
Apr 15, 2:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more41 min
Apr 15, 2:20 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita40 min
Apr 15, 2:30 AM CDTTornado WarningLZKLonoke, Monroe, Prairie, Woodruff45 min
Apr 15, 2:39 AM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Lincoln, Ouachita51 min
Apr 15, 2:40 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Monroe, Prairie, Sharp, White and 1 more50 min
Apr 15, 2:40 AM CDTTornado WarningLZKLonoke, Monroe, Prairie, White, Woodruff50 min
Apr 15, 2:49 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe, Prairie, Woodruff56 min
Apr 15, 2:49 AM CDTTornado WarningLZKArkansas, Jefferson18 min
Apr 15, 2:58 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more47 min
Apr 15, 3:10 AM CDTFlash Flood WarningLZKBaxter, Izard, Marion, Newton, Pope, Searcy and 2 more110 min
Apr 15, 3:42 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 2 more63 min
Apr 15, 4:14 AM CDTTornado WarningLZKDesha, Drew46 min
Apr 15, 4:55 AM CDTSevere Thunderstorm WarningLZKDesha30 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.